# SDR DALA2019021500960

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED PAN AND STRAP (FWD EDGE) BTW BEAM 3-4 AT FWD SERVICE DOOR (R1). PAN AND STRAP (FWD EDGE) BTW BEAM NBR 3 AND 4 AT FWD SERVICE DOOR WERE REPAIRED PER ERA 575421-14 REV. ORIGINAL AND ETI-88-19-012 REV. 4. (LP0944450)
